# SDR JJBA20250509040

- Difficulty date: May 5, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14004213607
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 RH OMEGA BEAM OUTBD ANGLE FOUND CRACKED. REMOVED RH OMEGA BEAM OUTBD ANGLE FOR REPLACEMENT. NEW ANGLES INSTALLED ON RH OMEGA BEAM OUTBD SIDE
